JIPAM logo: Home Link
Home Editors Submissions Reviews Volumes RGMIA About Us

  Volume 7, Issue 4, Article 145
A Coefficient Inequality For Certain Classes Of Analytic Functions Of Complex Order

    Authors: K. Suchithra, B. Adolf Stephen, S. Sivasubramanian,  
    Keywords: Starlike functions of complex order, Convex functions of complex order, Subordination, Fekete-Szegö inequality  
    Date Received: 06/02/06  
    Date Accepted: 25/08/06  
    Subject Codes:

Primary 30C45.

    Editors: Gabriela Kohr,  

In the present investigation, we obtain the Fekete-Szegö inequality for a certain normalized analytic function $ f(z)$ defined on the open unit disk for which $ 1 + frac{1}{b}left[frac{zf^prime(z) + alpha z^2f^{primeprime}(z)}{f(z)} - 1right]$ ( $ alpha geq 0$ and $ b neq 0$, a complex number) lies in a region starlike with respect to 1 and symmetric with respect to real axis. Also certain application of the main result for a class of functions of complex order defined by convolution is given. The motivation of this paper is to give a generalization of the Fekete-Szegö inequalities for subclasses of starlike functions of complex order.

  Download Screen PDF
  Download Print PDF
  Send this article to a friend
  Print this page

      search [advanced search] copyright 2003 terms and conditions login